# SDR ASAA2017053021133

- Difficulty date: May 30, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 54,469 hours, 24,572 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880039
- Condition: Cracked
- Location: Bs 203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 WINDOW FRAME ON LT SIDE HAS A CRACK AT 9 O'CLOCK POSITION IN THIRD HOLE FROM LOWER CORNER DETECTED WITH BHEC PRIOR TO REAMING.  ACFT GROUNDED.  REPAIRED THE WINDOW FRAME IAW EA 700-53EA-18911,
